# SDR 99ZZZX3307

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N838JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 741
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Slide Tube
- Part number: 101A703013
- Condition: Cracked
- Location: Mlg
- Part time: 23,332 hours
- Component: B00A702925A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J31 LEFT MLG, PN B00A702925A, SN BADL-479, WAS SENT IN FOR REPAIR.  MAGNETIC PARTICLE NDT INSPECTION OF SLIDE TUBE, PN 101A703013, SN BD48, REVEALED AN INDICATION (CRACK) EXTENDING FROM THE TOP OF THE TUBE, THROUGH THE HOLE FOR SOCKET SET SCREW, PN 741M1-4D, AND DOWN THE TUBE FOR AN ADDITIONAL 0.520 INCH.  SUBJECT SLIDE TUBE HAS BEEN REJECTED, AND WILL BE REPLACED.
